# SDR CALA2023081102479

- Difficulty date: August 4, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 48,391 hours, 26,836 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221483
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,730 hours, 861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP MISSING UPON ARRIVAL COUPLING SEAL INTACT, NO FUEL LEAK.  OK TO CDL REPLACED FUEL CAP W/SERVICEABLE CAP. REMOVED PLACARD. OK FOR SERVICE. AMM REF 28-25-41.
